# SDR SWAA2025022799530

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 69,028 hours, 41,423 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SAID #1 AFT COFFEE MAKER SMELLED OF SMOKE WHEN TURNED ON. <[01] R&R #1 AFT GALLEY COFFEE MAKER OPS CHECK GOOD REF AMM 25-30-01.
